# SDR ASAA0873761

- Difficulty date: November 6, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 31,371 hours, 13,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS16562216
- Condition: Migrated
- Location: L1 Door
- Component: Door
- Component part number: 141A61503
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK DIFFICULT TO OPERATE.  FOUND PIN (205 IPC REF 52 11 21 01 FIG C) MIGRATED.  REPOSITIONED PIN GUST LOCK, OPS CHECK NORMAL.
